# SDR AALA20030261

- Difficulty date: February 28, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N269AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49292
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT OVER FORWARD OVERWING HATCHES INOPERATIVE.  SECURED EMERGENCY EXIT LIGHT WIRE ON BATTERY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
